Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 209, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 9, 2013, 7:56 PM EST for Cherokee County, Georgia. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2013, 7:56 PM EST (00:56 UTC)
- Expired
- Dec 10, 2013, 6:23 AM EST
- In force
- 10 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Cherokee County, GA
The radar
The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Etowah River Downstream I-575 at Canton (ECTG1). The gauge peaked at 17.34 ft at Dec 10, 2013, 12:00 AM EST.
- Action stage
- 16 ft
- Minor stage
- 17 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02391860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 100056 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 756 PM EST MON DEC 9 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC057-101456- /O.NEW.KFFC.FL.W.0209.131210T0056Z-000000T0000Z/ /ECTG1.1.ER.131210T0045Z.131210T0045Z.000000T0000Z.UU/ 756 PM EST MON DEC 9 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE ETOWAH RIVER NEAR EAST CANTON. * FROM THIS EVENING UNTIL FURTHER NOTICE. * AT 8PM MONDAY THE STAGE WAS 16.9 FEET...AND SLOWLY RISING. * FLOOD STAGE IS 17 FEET. * AT 17 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE WOODLANDS AND FIELDS ALONG THE RIVER GENERALLY EAST OF CANTON. THIS INCLUDES THE GRASSY LOT BEHIND A PUMP STATION OFF RIVERSTONE PARKWAY AND NEAR THE INTERSTATE 575 BRIDGE. && LAT...LON MISSING $$
3 follow-up statements
000
WGUS82 KFFC 100208
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EST MON DEC 9 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
GAC057-101608-
/O.CON.KFFC.FL.W.0209.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.131210T0045Z.131210T0145Z.000000T0000Z.UU/
908 PM EST MON DEC 9 2013
THE FLOOD WARNING CONTINUES FOR
THE ETOWAH RIVER NEAR EAST CANTON.
* UNTIL FURTHER NOTICE.
* AT 9 PM MONDAY THE STAGE WAS 17.1 FEET AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* AT 17 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND FIELDS ALONG THE RIVER GENERALLY EAST OF CANTON. THIS
INCLUDES THE GRASSY LOT BEHIND A PUMP STATION OFF RIVERSTONE
PARKWAY AND NEAR THE INTERSTATE 575 BRIDGE.
&&
LAT...LON MISSING
$$
GAC117-101608-
/O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/
/CMGG1.1.ER.131209T1045Z.131209T2015Z.000000T0000Z.UU/
908 PM EST MON DEC 9 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR CUMMING.
* UNTIL FURTHER NOTICE.
* AT 9 PM MONDAY THE STAGE WAS 6.2 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING...BUT EXPECTED TO FALL BELOW FLOOD
STAGE BEFORE MIDNIGHT TONIGHT.
* FLOOD STAGE IS 6 FEET.
* AT 6 FEET...MINOR FLOODING EXPANDS INTO THE NATURAL
FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT
ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE
SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED.
THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE
COVERED WITH AROUND ONE FOOT OF WATER. A PORTION OF THE SIDEWALK
UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 2 FEET OF WATER.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-101608-
/O.EXT.KFFC.FL.W.0208.000000T0000Z-131211T0000Z/
/APHG1.1.ER.131209T1830Z.131210T0600Z.131210T1800Z.NO/
908 PM EST MON DEC 9 2013
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* UNTIL TUESDAY EVENING.
* AT 9 PM MONDAY THE STAGE WAS 7.1 FEET AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7 FEET.
* THE RIVER WILL REMAIN NEARLY STEADY AROUND 7.1 FEET TONIGHT. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY AFTERNOON.
* AT 7 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS
AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH
COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR
ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA
CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$000
WGUS82 KFFC 100920
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 AM EST TUE DEC 10 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY...
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES.
GAC057-102320-
/O.CON.KFFC.FL.W.0209.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.131210T0045Z.131210T0430Z.000000T0000Z.UU/
420 AM EST TUE DEC 10 2013
THE FLOOD WARNING CONTINUES FOR
THE ETOWAH RIVER NEAR EAST CANTON.
* AT 3 AM TUESDAY THE STAGE WAS 17.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 17 FEET.
* AT 17 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS AND FIELDS ALONG THE RIVER GENERALLY EAST OF CANTON. THIS
INCLUDES THE GRASSY LOT BEHIND A PUMP STATION OFF RIVERSTONE
PARKWAY AND NEAR THE INTERSTATE 575 BRIDGE.
&&
LAT...LON MISSING
$$
GAC117-121-102319-
/O.CON.KFFC.FL.W.0208.000000T0000Z-131211T0000Z/
/APHG1.1.ER.131209T1830Z.131210T0845Z.131210T1800Z.NO/
420 AM EST TUE DEC 10 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* UNTIL THIS EVENING.
* AT 3 AM TUESDAY THE STAGE WAS 7.2 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 7 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS
AFTERNOON.
* AT 7 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS
AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH
COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR
ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA
CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$000 WGUS82 KFFC 101123 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 623 AM EST TUE DEC 10 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY. GAC057-101153- /O.CAN.KFFC.FL.W.0209.000000T0000Z-131210T1123Z/ /ECTG1.1.ER.131210T0045Z.131210T0430Z.131210T0930Z.UU/ 623 AM EST TUE DEC 10 2013 THE FLOOD WARNING IS CANCELLED FOR THE ETOWAH RIVER NEAR EAST CANTON. * AT 5 AM TUESDAY THE STAGE WAS 16.8 FEET...AND FALLING. * FLOOD STAGE IS 17 FEET. * AT 17 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE WOODLANDS AND FIELDS ALONG THE RIVER GENERALLY EAST OF CANTON. THIS INCLUDES THE GRASSY LOT BEHIND A PUMP STATION OFF RIVERSTONE PARKWAY AND NEAR THE INTERSTATE 575 BRIDGE. && LAT...LON MISSING $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 9, 6:35 PM EST, 1 hour 21 minutes earlier.
Area forecast discussion, Dec 9, 6:35 PM EST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 635 PM EST MON DEC 9 2013 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... /ISSUED AT 235 PM EST MON DEC 9 2013/ MODELS IN FAIRLY GOOD AGREEMENT IN THE SHORT TERM WITH BRINGING IN THE NEXT COLD FRONT. CURRENT COLD FRONT HAS STALLED OVER NORTHWEST GA WHILE THE WARM FRONT HAS MOVED TO NEARLY A CSG-MCN TO LOUISVILLE LINE. THE WARM FRONT HAS GONE STATIONARY AS WELL. AN AREA OF TSTORMS HAS DEVELOPED OVER SOUTHEAST AL AND IS CURRENTLY MOVING INTO THE SOUTHWEST CORNER OF THE CWA. THIS WILL MOVE NORTHEAST WITH THE THUNDER HOLDING ON UNTIL IT REACHES THE WEDGE...IT SHOULD THEN LOSE THE SUPPORT FOR THUNDER. WHILE THERE COULD BE A STRONG WIND GUST THIS AFTERNOON WITH THE THUNDERSTORMS...SEVERE STORMS ARE NOT EXPECTED. THE NEXT WAVE OF RAIN SHOULD DEVELOP ALONG AND AHEAD OF THE NEXT COLD FRONT...PUSHING INTO EXTREME NORTH GA AROUND MIDNIGHT OR THEREAFTER...SPREADING ACROSS THE REST OF THE CWA LATE TONIGHT AND TUESDAY. THIS AREA OF RAIN SHOULD BE RATHER NARROW AND MOVE QUICKLY THROUGH THE AREA. AT THIS TIME THE THREAT FOR HEAVY RAIN HAS DIMINISHED. MUCH DRIER AIR AND COLDER AIR WILL MOVE INTO THE CWA BEHIND THE FRONT ALONG WITH GUSTY NORTHWEST WINDS. 17 .LONG TERM /WEDNESDAY THROUGH MONDAY/... /ISSUED AT 235 PM EST MON DEC 9 2013/ NO SIGNIFICANT CHANGES MADE TO THE EXTENDED FORECAST GRIDS. SEE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 PREVIOUS LONG TERM FORECAST DISCUSSION... GFS AND ECMWF ARE COMING INTO BETTER AGREEMENT THROUGH THE EXTENDED ESPECIALLY WITH RESPECT TO THE WEEKEND SYSTEM. EXTENDED BEGINS WITH HIGH PRESSURE OVER THE OHIO VALLEY IN CONTROL OF MOST OF THE EASTERN THIRD OF THE COUNTRY BEHIND THE EARLY WEEK FRONTAL PASSAGE. VERY DRY AIR IN PLACE BUT ENOUGH OF A PRESSURE GRADIENT WILL REMAIN IN PLACE TO KEEP WINDS FROM GOING CALM OVERNIGHT... WHICH IN TURN PREVENTS TEMPS FROM BOTTOMING OUT EARLY IN THE PERIOD. WEAK WAVE PUSHES THROUGH WEDNESDAY NIGHT WHICH MAY SERVE TO INCREASE CLOUDS BUT SHOULD NOT BRING ANY PRECIP TO THE AREA. THE BIGGER STORY WILL BE TOWARD THE WEEKEND. RIDGING INCREASES ALOFT ON FRIDAY IN ADVANCE OF STRONG TROUGH DEEPENING OVER THE DESERT SOUTHWEST. SURFACE LOW DEVELOPS IN THE LEE OF THE ROCKIES IN THE SOUTHERN PLAINS AND AS IT WORKS ITS WAY EAST...IT OVERSPREADS MOISTURE AND PRECIPITATION ACROSS THE AREA ESPECIALLY ON SATURDAY. MAY HAVE A WEAK HYBRID CAD IN PLACE DEPENDING ON HOW FAR OFFSHORE THE SURFACE HIGH HAS MOVED BY THAT POINT. INTRODUCED A BRIEF RAIN/SNOW MIX SATURDAY MORNING AS CURRENT TIMING BRINGS MOISTURE IN WITH TEMPS IN THE LOWER 30S ACROSS NORTH GEORGIA. HAVE ALSO INCREASED POPS TO LIKELY ON SATURDAY BASED ON MODEL AGREEMENT...THOUGH ECMWF IS JUST A TOUCH FASTER THAN GFS. FRONT MOVES QUICKLY OUT SATURDAY NIGHT... THOUGH ECMWF IS ADVERTISING A SECONDARY SHORTWAVE PUSHING THROUGH SATURDAY NIGHT. OVERALL MAX TEMPS LOOK TO BE FAIRLY CLOSE TO AVERAGE...WITH LARGER SWINGS IN LOW TEMPS...STARTING OFF ON THE COOL SIDE WITH DRY HIGH PRESSURE AND PLACE AND GRADUALLY INCREASING TOWARD THE WEEKEND WITH THE INCREASING MOISTURE. TDP && .AVIATION... 00Z UPDATE... A PRE-FRONTAL TROUGH NEAR A CSG TO MCN LINE IS PROVIDING THE FOCUS FOR MOST OF THE SHOWER ACTIVITY... AND THIS TREND IS EXPECTED TO CONTINUE TONIGHT... WITH MAINLY LIFR-IFR CIGS WITH 2-4SM -RADZ BR EXPECTED TO PERSIST NORTH OF THE TROUGH ACROSS MOST TAF SITES OVERNIGHT. THE MAIN COLD FRONT WILL ENTER NW GA LATER THIS EVENING... THEN PUSH ACROSS THE ATLANTA TAF SITES BY 14-15Z TUE. A MUCH DRIER AIRMASS WILL SPREAD IN BEHIND THE FRONT...WITH SKC EXPECTED BY 18-20Z TUE. WNW WINDS WILL BE LIGHT TONIGHT...THEN INCREASE FROM THE NW TO AROUND 12KTS BY 12-13Z... WITH 15G25KTS BY 15Z TUE. STRONG GUSTY NW WINDS WILL PERSIST TUE AFTERNOON... WITH GUSTS ENDING BY 00Z WED. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. HIGH ON WIND DIRECTION AND SPEEDS TUESDAY. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 45 54 29 53 / 70 70 0 5 ATLANTA 42 51 31 52 / 60 60 0 5 BLAIRSVILLE 39 48 23 50 / 90 90 0 5 CARTERSVILLE 38 47 24 52 / 70 70 0 5 COLUMBUS 51 57 32 58 / 60 60 0 5 GAINESVILLE 42 51 30 51 / 60 70 0 5 MACON 54 61 29 57 / 60 50 0 5 ROME 39 47 24 50 / 90 90 0 5 PEACHTREE CITY 44 53 23 54 / 60 60 0 5 VIDALIA 61 65 39 58 / 20 60 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17/39 LONG TERM....20 AVIATION...39
Hazardous weather outlook, Dec 9, 10:13 AM EST, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1013 AM EST MON DEC 9 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101515- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1013 AM EST MON DEC 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA THIS AFTERNOON... ...ISOLATED AREAS OF HEAVY RAIN WITH MINOR FLOODING POSSIBLE ACROSS NORTH GEORGIA THIS AFTERNOON... WEATHER HAZARDS EXPECTED... GUSTY WINDS AND OCCASIONAL LIGHTNING. PONDING OF WATER ON ROADWAYS AND IN LOW-LYING AREAS. ISOLATED TO SCATTERED MINOR FLOODING IS ALSO POSSIBLE. DISCUSSION... NORTH GEORGIA... A COOL WEDGE OF HIGH PRESSURE REMAINS IN PLACE ACROSS NORTHEAST GEORGIA. A COLD FRONT ACROSS NORTHWEST GEORGIA WILL BECOME STATIONARY. THE COMBINATION OF THESE TWO FEATURES WILL LEAD TO PERIODS OF RAIN...SOME ISOLATED AREAS COULD SEE SOME BRIEF HEAVY RAIN. THE HEAVY RAIN MAY LEAD TO ISOLATED FLASH FLOODING AND SCATTERED MINOR RIVER FLOODING. THE BEST CHANCES FOR ISOLATED FLOODING WILL BE ALONG AND NORTH OF A LAGRANGE TO ATHENS LINE. CENTRAL GEORGIA... WHILE INSTABILITY IS MINIMAL...THERE WILL BE ENOUGH TO PRODUCE ISOLATED SHOWERS AND THUNDERSTORMS ACROSS PARTS OF CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM AMERICUS TO DUBLIN TO SWAINSBORO. STRONG WINDS JUST OFF THE SURFACE MAY BE ABLE TO REACH THE GROUND IN THE HEAVIER SHOWERS AND THUNDERSTORMS. GUSTY WINDS TO 40 MPH AND OCCASIONAL LIGHTNING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ...BRIEF PERIODS OF HEAVY RAIN WILL CONTINUE MAINLY ACROSS NORTH GEORGIA ON TUESDAY... DISCUSSION... THE STALLED FRONT WILL BEGIN TO WORK ITS WAY SOUTH DURING THE DAY ON TUESDAY...BUT NOT BEFORE ALLOWING MORE RAIN TO FALL MAINLY ACROSS NORTH GEORGIA. THIS COULD PRODUCE MINOR FLOODING OF STREAMS AND LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.